# SDR 2001UALA01957

- Difficulty date: August 31, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N108UA
- Make and model: Boeing 747422
- Aircraft serial: 26903
- Aircraft time: 13,834 hours, 1,682 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, UPON GEAR EXTENSION, THE CREW GOT A GEAR DISAGREE INDICATION.  A MISSED APPROACH WAS EXECUTED.  ACFT TURNED FOR NORMAL LANDING.
